# SDR DL72W980025

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 58,238 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG OIL STRAINER CLOG LIGHT ON / ENG SHUT DOWN.  DIVERTED TO DFW.  FOUND METAL ON CHIP DETECTOR AND FILTER.  MTC IN PROGRESS, REPLACING ENG.
